# SDR AWXA200301380

- Difficulty date: November 9, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 45,912 hours, 20,820 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING INSPECTION FOUND A WIRE BROKEN ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 26.  MAINTENANCE REPAIRED BROKEN EMERGENCY ESCAPE PATH LIGHT WIRE AT SEAT ROW 26 LT, OPERATIONAL CHECK WAS GOOD.
